MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 INTACT PIN CLAMP; TEMPLATE

DEPUY IRELAND - 3015516266 INTACT PIN CLAMP; TEMPLATE
Catalog Number 623131011
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during cleaning the weld broke and disengaged.The event did not happen in surgery.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees hat the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: d9.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: according to the information received, it was reported that during cleaning the weld broke and disengaged.The event did not happen in surgery.The product was returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned device.Visual inspection of the returned sample revealed that the intact pin clamp, although there are no visible signs of breakage, the pin clamp shaft is missing a stop, which can be observed as the cause for the lower pin clamp not returning.We can assume that the shaft fractured at that point, and we can confirm this breakage condition.The observed condition of the device could be consistent exposure to unintended forces, such as overtightening the device while assemblance.As per inhance intact¿ tissue sparing surgical technique page 39, after humeral guide pin placement, prior to transhumeral drilling, micro adjustments to humeral guide centering may be performed as desired.First, loosen each of the humeral pin clamp nuts.Remove drill from bone.Then, depress button on humeral guide removing drill cannula tension (figure 38 on page 35).To readjust humeral guide position, lift humeral guide and humeral sizer off the resection plane, adjust to new position, re-tension drill cannula and re-tighten each humeral pin clamp nut.This procedure allows fine-tuned centering of the humeral sizer on the humeral resection before transhumeral tunnel creation.Ensure all pin clamp nuts are fully tightened before proceeding.A dimensional inspection was not performed since it was not applicable to the complaint condition.A functional test was not performed since it was not applicable to the complaint condition.The overall complaint was confirmed as the observed condition of the intact pin clamp would have contribute to the complained device issue.Based on the investigation findings, the potential cause is traced to unintended use error, and it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.Added: e3.Corrected: e1 facility name, e2, h3.

Brand Name
INTACT PIN CLAMP
Common Device Name
TEMPLATE
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key23913417
Report Number1818910-2025-22674
Device Sequence Number18633087
Product Code HWT
UDI-Device Identifier10603295559856
UDI-Public(01)10603295559856(10)EZ253052
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number623131011
Device Lot NumberEZ253052
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/12/2025
Supplement Date Received by Manufacturer01/12/2026
02/10/2026
Initial Report FDA Received Date12/29/2025
Supplement Report FDA Received Date01/13/2026
02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/20/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown